# SDR 95ZZZX6107

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161PC
- Make and model: Bag JETSTM3101
- Aircraft serial: 675
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 622800200
- Condition: Failed
- Location: Nlg
- Component: B00A702852A
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RDU/GSP - FLT 5010 - ON 10-17-95 USAIR EXPRESS FLT WAS APPROX 20 MILES FROM DEST IN GSP WHEN NOSE GEAR GREEN DOWN & LOCKED LIGHT ILLUMINATED.  CREW VISUALLY VERIFIED NOSE GEAR STILL IN UP POSITION BY LOOKING AT PROP SPINNER.   LDNG GEAR SELECTED DOWN & NOSE GEAR SHOWED GREEN & RED INDICATIONS, BOTH MAIN GEAR INDICATIONS NORMAL.  LDNG GEAR VISUALLY VERIFIED IN DOWN POSITION.  CAPT DECLARED CONDITIONAL EMERG & HAD EMERG EQUIP STANDING BY.  ACFT MADE SAFE LDNG IN GSP.  AFTER SAFELY REACHING GATE & DEPLANING PASSENGERS, CAPT VISUALLY VERIFIED GEAR HAD BEEN DOWN & LOCKED.  ACFT FERRIED TO CLT.  MX INSP NLG POS & WARNING SYS, FND DNLK MICROSWITCH FAILED & REPLACED W/DIFFERENT P/N IAW JTSTRM SB 32JA891142, PART NR 1.
